Difference between revisions of "A note on the first-order logic of complete BL-Chains"

From Mathfuzzlog
Jump to: navigation, search
(New page: {{Paper| author=Petr Hájek|author2=Franco Montagna| title=A note on the first-order logic of complete BL-Chains| journal=Math. Logic Quaterly| volume=| number=54| pages=340-351| year=2008...)
 
m
 
Line 2: Line 2:
 
author=Petr Hájek|author2=Franco Montagna|
 
author=Petr Hájek|author2=Franco Montagna|
 
title=A note on the first-order logic of complete BL-Chains|
 
title=A note on the first-order logic of complete BL-Chains|
journal=Math. Logic Quaterly|
+
journal=Mathematical Logic Quarterly|
volume=|
+
volume=54|
number=54|
+
number=|
 
pages=340-351|
 
pages=340-351|
 
year=2008|
 
year=2008|
 
preprint=|
 
preprint=|
 
link=}}
 
link=}}

Latest revision as of 11:30, 2 September 2008

Authors:
Petr Hájek
Franco Montagna
Title: A note on the first-order logic of complete BL-Chains
Journal: Mathematical Logic Quarterly
Volume 54
Number
Pages: 340-351
Year: 2008